Keyword Search:

Bookmark and Share

On Solutions of Some Polynomial-Functional Equations.

Bekbaev, U. D. (2002) On Solutions of Some Polynomial-Functional Equations. Pertanika Journal of Science & Technology, 10 (1). pp. 111-118. ISSN 0128-7680

[img] PDF


Systems of some polynomial-functional equations, which are derived from the usual properties of derivative, are considered. Solutions of these systems over a field and their canonical forms relative to natural equivalences are given.

Item Type:Article
Keyword:Algebra; Derivative; Polynomial.
Faculty or Institute:Faculty of Environmental Studies
Publisher:Universiti Putra Malaysia Press
ID Code:3772
Deposited By: Nur Izzati Mohd Zaki
Deposited On:01 Dec 2009 14:28
Last Modified:27 Aug 2014 13:06

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 01 Dec 2009 14:28.

View statistics for "On Solutions of Some Polynomial-Functional Equations."